# SDR DALA2023020700981

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING HCK, MULTIPLE DENTS WERE FOUND ON THE REAR FUSELAGE LOWER SKIN PANEL. THE DENTS WERE REWORKED AND INSPEC TED PER SECT I OF ERA 605293-14. CORRECTIVE ACTION: ACCOMPLISH THE SECT III DVI INSPECTION OF THE SECTION I REWORKED DENTS PER DELTA ERA 605293-14. (2613661)
